# SDR DLL17953506

- Difficulty date: August 25, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N769DL
- Make and model: Lkheed 10113853
- Aircraft serial: 193H1218
- System (JASC): 2220 · Speed-Attitude Correction System
- Part: Motor
- Condition: Inoperative
- Location: Mach Feel
- Component: 4016608401
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF MACH FEEL CHANNEL 1 AND 2 FAILED, RETURNED ATL.  REPLACED NR 1 AND NR 2 CHANNEL MACH FEEL MOTORS, OPERATION NORMAL.
